New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hhh
Regular Member


Date Joined Jul 2008
Total Posts : 64
   Posted 9/2/2008 8:11 AM (GMT -6)   
Weight loss is a common side effect with Cymbalta as well as loss of appetitie.  I haven't noticed this though and am eating more than I ever have.  It's okay since I am so underweight but I don't have the energy to grocery shop and cook so that I am eating well and my diet is really poor.  A better diet would give me more energy so I must break this cycle.  I will soon get it figured out.
Holly
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, April 26, 2017 9:59 AM (GMT -6)
There are a total of 2,800,089 posts in 307,498 threads.
View Active Threads


Who's Online
This forum has 152922 registered members. Please welcome our newest member, adamflath.
473 Guest(s), 26 Registered Member(s) are currently online.  Details
mizzemm, logoslidat, tewabear123, Agent9er, TOOTY, Dancing Dawn, tickbite666, john16, island time, Asnape3228, Doire, Scaredy Cat, Girlie, Lymiemomster, BJD55, Tudpock18, Lynnwood, Benny Stringer, quincy, Traveler, JeanBean55, Irish Babe, Nosila, NotQuiteAntonio, straydog, (Seashell)


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer